A sub-Riemannian Santaló formula with applications to isoperimetric inequalities and first Dirichlet eigenvalue of hypoelliptic operators

Prandi, D., Rizzi, L. & Seri, M., 2019, In : Journal of differential geometry. 111, 2, p. 339-279

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)339-279
JournalJournal of differential geometry
Issue number2
Publication statusPublished - 2019

View graph of relations

Download statistics

No data available

ID: 65906295